# SDR FDEA201512194032

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,380 hours, 6,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: FXSRM531516
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 LT DUMMY SEAT TRACK INSP OF GAP REQUIRES INSERT REPLACEMENT.  REMOVED NR 4 LT DUMMY SEAT TRACK FROM FRAME 54 - 54.2 IAW SRM 51-40-21.  R & R INSERT MADE ON T15 117578 & SRM 53-15-16.  REINSTALLED DUMMY SEAT TRACK IAW SRM 51-40-21 & SRM 53-15-16 CAT A MAJOR REPAIR.
